# SDR AALA202501220001

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,787 hours, 27,536 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAPS TRANSIT LIGHT AT FLAPS 30. SLAT 4 INDICATED TRANSIT; AIRCRAFT ABORTED APPROACH AND THEN LANDED SAFELY AT NAS. ACCOMPLISHED BITE OF FSEU, PER FIM 27-51-00, NO EXISTING FAULT ACCOMPLISHED OPERTIONAL TEST OF FLAP. PER AMM 27-88-00. NO FAULTS NOTED.
